# SDR FDEA201105061762

- Difficulty date: May 6, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655720448
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT LOWER RADIUS SEAL DEPRESSOR, FOUND C-2 DOOR SFT FRAME   CORRODED AT LOWER STUB.  CUTOUT DAMAGE ON C-2 DOOR LOWER AFT FRAME IAW FED EX B727 SRM REV 103, 51-10-1.    FABRICATED AND INSTALLED DOUBLER AND FILLER IAW FED EX EA# 7-5230-136757 AND B727   SRM 51-20-1 FIG 7 AND 51-30-2.
